Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Ulcers on the penis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1705 Questions
User :   Hi
User :   I am
User :   Hi, Good evening!
User :   I
User :   Ok
User :   Please proceed with query
User :   My problem is what that I have ulcders and burning in the foreskin of mu penis
User :   Since how long you have this and how did it start first
User :   Izovirozt occured a month ago and I took
User :   and some cream as advised by a doctor
User :   He said diabatics have this problem and suggested sugar tablets which I took.
User :   I stopped all the medicines as I had a complete cure and my sugar reading was normal
User :   But unfortuantely I didd't take fasting sugar
User :   Ok
User :   Now the problem has occured again.
User :   The sugar readings are 140 in fasting and 163 after fod
User :   Can you offer your valuable advice, pleaase?
User :   Ok I have few questions before I actually understand the problem
User :   ok
User :   Now your current problem is ulcers on the penis, Is it?
User :   and you also have burning pain on penis?
User :   yes
User :   true
User :   When did it start at first?
User :   and how did it appear
User :   a few days ago
User :   there was itching, then burning and now cut like wound as it appeared the first time a month ago
User :   What is your age and are you sexually active?
User :   I feel burning sensation only when I pull the foreskin
User :   fback for washing
User :   I am 67 and we have sex very rarely once in two months or so
User :   Do you have any penile discharge?
User :   no absolutely not
User :   Do you have fever and body pains earlier to the appearance of this itching?
User :   no not at all
User :   Ok were you diagnosed as Diabetic earlier, if yes when?
User :   My sugar levels were in the border but I didn't take any medicnes except after this problem occured a month ago
User :   Ok, but now as I understand that your fasting is 140mg/dl and this is a diabetic range
User :   My border sugar level was found about a year ago
User :   true
User :   This sugar levels can cause more infections
User :   I see'
User :   and at this levels the infections cannot be easily treated
User :   I understand
User :   as micro organisms grow well in sugar medium
User :   proceeed please
User :   The next important thing is you need a course of antibiotic and regular medicines for sugar control
User :   ok
User :   Both should go for sometime
User :   and when the infection is healed the doctor stops the antibiotic and continues only on medicines for sugar controlo
User :   can you suggest some medicine?
User :   I am sorry, you need a physical examination to get the appropriate medicine.
User :   I see
User :   As there are different antibiotics
User :   and a particular only suits you
User :   and that too for diabetics
User :   Remember your infection is not healed if the diabetes is not under control
User :   Th doctor prescribed zovorax. Can I continue?
User :   It is a tablet for herpes virus
User :   You can continue it
User :   But you also need to take medicines for diabetes
User :   So I should take medicines for sugar and antibiotics. It is now clear
User :   But will Zovirox cause side effects if taken for long?
User :   He also prescribed Ciplex 500
User :   But I took it only for two days
User :   The Zovirox should be taken for 5 days
User :   Three per day I think, Dr?
User :   Ciplox is for bacterial infection
User :   so there is no need for that?
User :   You need that also
User :   ok
User :   If it is 800mg of Zovirox, three times a day. Is it?
User :   I shall take two as he advised along with Zovirox and sugar medicines
User :   yes
User :   Yes you need a large course for 3 to 5 dyas
User :   ok Dr
User :   Make sure you have nutritional requirements per day
User :   with good amount of milk and good fat foods
User :   I don't understand, please explain
User :   oh, I see. thank you Dr
User :   Do you have any more questions
User :   No, Dr, Thank you and good night!
User :   Thank you
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor